# SDR UALA2012070603646

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,189 hours, 13,524 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 32143343
- Part serial: 259
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD DEMAND PUMP EICAS MESSAGE CAME ON DURING GEAR RETRACT.  WENT OUT BUT CAME BACK ON.  DURING MAINT FLAP RETRACT WENT OUT AFTER A FEW SECONDS.  NO OTHER PROBLEMS NOTED.  HYD DEMAND EICAS MESSAGE DURING GEAR EXTENSION AND FLAP EXTEND 20-25.  OPERATED FLAPS WITH FULL  SYSTEM AND INDIVIDUAL CENTER SYSTEM ADP PUMP ONLY SELECTED.  FLAPS DEPLOYED AND RETRACTED NORMALLY, NO PRESSURE LIGHT OR EICAS DISPLAYED.
